# SDR DALA2024052905602

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 60,085 hours, 31,168 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 FWD CARGO FLOOR PANEL 131AF SURFACE DAMAGE. CORRECTIVE ACTION: FLOOR PANEL REPLACED PER A319 AMM 53-25. (0362859)
